Coexistence of species in exactly solvable multi-species models / Muhammad Saleem … [et al.]

Saleem, Muhammad and H. Sadiyalb, Anuar and Avovaa Saleem, Prithvi Raj and Sapuana Saleem, S.M. (2006) Coexistence of species in exactly solvable multi-species models / Muhammad Saleem … [et al.]. Jurnal Intelek, 4 (2). pp. 1-26. ISSN 2231-7716

Abstract

We consider in this paper some multi-species predator-prey type models with interactions of Gompertz form. These models concern two competing prey species in interaction with one or two predators and three species
interactions where one species acts both as a prey and predator. The noticeable feature of these models is that all the models are exactly solvable and hence their solutions are exact and in analytical form, from where all the results contained in the models can be read out directly.

Metadata

Item Type: Article
Creators:
Creators
Email / ID Num.
Saleem, Muhammad
UNSPECIFIED
H. Sadiyalb, Anuar
UNSPECIFIED
Avovaa Saleem, Prithvi Raj
UNSPECIFIED
Sapuana Saleem, S.M.
UNSPECIFIED
Subjects: Q Science > QH Natural history - Biology > Ecology
Q Science > QH Natural history - Biology > Ecology > Ecosystem health
Divisions: Universiti Teknologi MARA, Perlis > Arau Campus > Unit of Research, Development and Commercialization (URDC)
Journal or Publication Title: Jurnal Intelek
UiTM Journal Collections: UiTM Journal > Jurnal Intelek (JI)
ISSN: 2231-7716
Volume: 4
Number: 2
Page Range: pp. 1-26
Keywords: Multi-species predator-prey type; Gompertz form; Multi-species ecosystems
Date: 2006
URI: https://ir.uitm.edu.my/id/eprint/14781
Edit Item
Edit Item

Download

[thumbnail of AJ_MUHAMMAD SALEEM JI 06.pdf] Text
AJ_MUHAMMAD SALEEM JI 06.pdf

Download (4MB)

ID Number

14781

Indexing

|

Statistic

Statistic details